MAUDE Adverse Event Report: JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT CO., LTD DRIVE; WHEELCHAIR

JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT CO., LTD DRIVE; WHEELCHAIR
Model Number SSP216DDA-SF
Medical Device Problem Codes Device Slipped (1584); Use of Device Problem (1670)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870); Loss of consciousness (2418)
Date of Event 12/24/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a wheelchair by an end user, who stated that she was using the wheelchair "on the sidewalk up a ramp," when it was "raining a lot and cold," and where "there were a lot of leaves so it was slippery." she was reportedly "thrown out of the chair" and was rendered unconscious.When she regained consciousness, "the chair was on top of her," and she sustained 3 broken ribs.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.
 
Additional Manufacturer Narrative
Drive devilbiss healthcare previously reported the incorrect manufacturer name in section d3 and f14.The information has been updated in these sections to reflect the correct manufacturer name.

Brand Name
DRIVE
Common Device Name
WHEELCHAIR
Manufacturer (Section D)
JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT CO., LTD
no.36 danyan road
danyang, jiangsu 21230 0
CH  212300
MDR Report Key16274175
Report Number2438477-2023-00002
Device Sequence Number18015545
Product Code IOR
UDI-Device Identifier00822383145280
UDI-Public822383145280
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/08/2023
Report Date (Section F) 12/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSSP216DDA-SF
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/06/2023
Device Age1 YR
Date Report to Manufacturer12/08/2023
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/31/2023
Supplement Report FDA Received Date12/08/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR
Patient SexFemale
Patient Weight72 KG
Date Report Sent to FDA12/08/2023